# SDR AALA202211089320

- Difficulty date: October 26, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 35,981 hours, 14,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN INTERCOSTAL LOCATED AT BS 947.50 AND LBL 24.75. REPLACED INTERCOSTAL PER SRM 53-70-51-2R-5, AARD 51-00-05-1 AND DWG 147A5650.
